# SDR ASAA2014052407901

- Difficulty date: May 24, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 15,419 hours, 4,653 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Condition: Failed
- Location: Nr 2 Bleed
- Part time: 15,447 hours, 4,665 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, CLIMBING THRU 1,000 FT AGL, BLEED SPLIT OBSERVED OVER 20 PSI 1,000 FT AGL = RT BLEED=18 PSI/LEFT BLEED=40 PSI N1= 87.5 PERCENT 18,000 FT=RIGHT BLEED=20 PSI /LT BLEED=40 PSI N1 = 86.0 PERCENT CRUISE FL 370,  RIGHT BLEED, 22 PSI / LT BLEED=38PSI N1= 87.9 PERCENT DESCENT FL 90 = RT BLEED, 20 PSI /LEFT BLEED - 22PSI N1 = 55.0 PERCENT.  ACFT GROUNDED. ACCOMPLISHED TC NG-36WC-00001, BLEED AIR SYS HEALTH CHECK USING PNEUMATIC KIT ASA PN 0-1300-0-1765. HEALTH CHECK ON NR 2 ENGINE FAILS STEP 2.K.11 BLEED AIR REGULATOR AND STEP 3.F.5, PRE COOLER CONTROL VALVE.  REPLACED NR 2 BLEED AIR REGULATOR IAW AMM 36-11-03.  REPLACED NR 2 ENGINE PRECOOLER CONTROL VALVE IAW AMM 36-12-02.  PERFORMED ENGINE BLEED CROSSOVER CHECK AND 5 MINUTE HIGH POWER RUN IAW AMM 36-11-00-710-801.  OPS CHECK NORMAL.
